# SDR VNAA202312130016

- Difficulty date: November 29, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 20,513 hours, 18,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333892SH670
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 20,513 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET MACHINED (8EA'S) ON FLOOR STRUCTURE AT FWD CARGO COMPARTMENT BTW FS 517 TO FS 661.00+16.00 AND BTW STGR 23 RH TO 22LH.   DUE TO NOT DAMAGE ALLOWABLE ON BRACKETS MACHINED (8 EA´S) ON FLOOR STRUCTURE AT FWD CARGO COMPARTMENT BTW FS 517 TO FS 661.00+16.00 AND BTW STGR 23 RH TO 22LH WAS REPLACED PER CRJ900 SRM 53-32-58-101-001-A01 ANDSRM 51-42-22-001-001-A01 AND SRM 51-42-21-001-001-A01.
